Chest pain and dizziness from minoxidil

I am a young guy 26 yo, with norwood 6 pattern… Despite the fact that i m nw6, and buzzing to 0.5 mm every 2 to 3 days, i have the horshoe pattern and is pretty visible…. Howewer i have all over my scalp small hairs, and literally thousands of vellus hair(white one) after some dermarolling (if i go under the sun, i look completely bald, but from another angle i look like i have all over hair in a norwood 2 pattern)…

I searched for options,and my best bet was minoxodil (to regrow some vellus hair in to small terminal, and to thicken the existing hair)…

I used minox foam 5% from kirkland, on dry scalp, no dermarolling, applying the right amount, howewer after the first treatment i got my first sides, extreme dizziness for something like 3 hours, the next 4 days i continue with once a day application , but i stwrted to experience slight discomfort on chest and in a kind of way a palpitations (expecially during intense training, but howewer still during the day, maybe 3 to 4 times for 20 to 30 minutes)

After that, i stopped taking minox, to create some feedback if its minox, well the first day without minox i still experienced dizziness and palpitations, two days after that only chest discomfort, and yeaterday nothing, neither chest disxomfort or dizziness…

So its pretty obvious that minox, expecially considering the fact that i never experienced that, so minox make me some sides,so in your opinion if i restart with minox, would this discomfort go away after some time?

The dizziness its like when you smoke the first xigarette in the morning, and you are light headed, a little bit disoriented….

My goal is to make this hair a little thicker, and to regeowth some vellus hair, and still shaving my head to 0,5 mm, i just like that, i have nice body, almost like an professional athlete, so even bald girls love me, but its just for my confidence, and being 26 27 slick bald its not the best for my confidence and appearence…

My plan was using minox, than starting with nizoral, and then with dermarolling once a week for 4 months, to enjoy at the fullest this summer….

I m waiting for your opinions Thanks

Chest pain is a complication of minoxidil and when you get it, you should stop the medication. You might want to see a doctor about the chest pain to make sure your heard is OK.

Leave a Reply

error: Content is protected !!
%d bloggers like this: